Hello Everyone....Lately I have noticed Erythema ab igne on my thighs and arms. I read that this could be a possible symptom of lupus. Has anyone had this or started out with this. I also have fatigue in which I can take naps throughout the day and still feel tired. I am 29 years old and constantly worried about my health. I do not have any joint pain or anything else. The only other thing that I have realized is that my hair has started to really thin out over the years and I don't know if this also could be a symptom of lupus or just part of me stressing out daily about my health. I have a friend who was just diagnosied with lupus but what she has is severe joint paint. I have been diagnosed with nodules on my thyroid which my dr is just watching for now. I am just really worried especially becuase i have Erythema ab igne. I do use hot water bottles a lot for my menstrual cramps and do take hot baths. But i never noticed this until just recently. It comes and goes and is not constant. Any help would be appreciated.
Well I have had tests for my thryoid both blood tests and ultrasound. According to the dr. the tests that he ran initially showed nothing abnormal. I am due for a follow up ultrasound and blood test soon so I am not sure things will have changed. According to the dr. the blood tests that they ran also were the incorrect ones. Can the nodules still create problems that the blood test won't show?
Hello there ~ hope all is going well and your tests have all come back normal!
There are many people here that know more than I do about ANA/titer antibodies tests that can be done for lupus but my primary dx. is discoid lupus. I've never had the skin lesions on my lower extremities. My first dx. of discoid lupus (erythematosis) came after an immunofluourescent stain by a dermatologist. (The OK Medical Research Foundation is looking for volunteers for their lupus study and will give you Complete Results of a very comprehensive set of blood tests, if you're interested.)
I too, have the fatigue and achy joints. The med I take is called plaquenil and is considered a mother's milk for rheumatoid arthritis and discoid lupus, and it is supposed to control the discoid lesions. I've had no side effects from the plaquenil.
The concern I have is that it is spring time and your symptoms are worsening. Sun exposure and prolonged heat will exacerbate lupus.
Keep me posted on your tests ~ Hoping for your relief ~ Love & Light ~ LZ
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.